Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 59, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at Oct 15, 2021, 9:56 AM CDT for 4 counties in Texas. It took effect at Oct 17, 2021, 7:40 AM CDT. It was in force for 60 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 15, 2021, 9:56 AM CDT (14:56 UTC)
- In effect from
- Oct 17, 2021, 7:40 AM CDT
- Expired
- Oct 19, 2021, 7:18 PM CDT
- In force
- 60 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Calhoun County, TX, Goliad County, TX, Refugio County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 96 km from the middle of the area, began a volume at 14:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point San Antonio River at Goliad (GLIT2). The gauge peaked at 28.47 ft at Oct 18, 2021, 12:00 PM CDT.
- Action stage
- 15 ft
- Minor stage
- 25 ft
- Moderate stage
- 30 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08188500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
571
WGUS44 KCRP 151456
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Corpus Christi TX
956 AM CDT Fri Oct 15 2021
...The National Weather Service in Corpus Christi TX has issued a
Flood Warning for the following rivers in Texas...
San Antonio River At Goliad affecting Refugio, Calhoun, Goliad
and Victoria Counties.
For the San Antonio River...including Goliad...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC057-175-391-469-160600-
/O.NEW.KCRP.FL.W.0059.211017T2200Z-211020T0000Z/
/GLIT2.1.ER.211017T2200Z.211018T1200Z.211019T0508Z.NO/
956 AM CDT Fri Oct 15 2021
The National Weather Service in Corpus Christi has issued a
* Flood Warning for
the San Antonio River At Goliad.
* From Sunday afternoon to Tuesday evening.
* At 9:00 AM CDT Friday the stage was 14.4 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage Sunday
afternoon and crest around 27.0 feet Monday morning. The river is
then expected to fall below flood stage Tuesday morning.
* Impact...At 25.0 feet, Minor lowland flooding occurs, with water
in the lowest areas of Goliad State Park. Livestock below Goliad
to the Guadalupe River confluence are cut off and potentially
drown.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 am)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
San Antonio River
Goliad 25.0 14.4 Fri 9 am 20.5 23.1 27.0 22.7 8.9
&&
LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
2863 9759
$$
CB11 follow-up statements
360
WGUS84 KCRP 160238
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
938 PM CDT Fri Oct 15 2021
...The Flood Warning is extended for the following rivers in Texas...
San Antonio River At Goliad affecting Refugio, Calhoun, Goliad
and Victoria Counties.
For the San Antonio River...including Goliad...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/crp.
&&
TXC057-175-391-469-161745-
/O.EXT.KCRP.FL.W.0059.211017T1630Z-211020T0024Z/
/GLIT2.1.ER.211017T1630Z.211018T1800Z.211019T0824Z.NO/
938 PM CDT Fri Oct 15 2021
...The Flood Warning is now in effect until Tuesday evening...
The Flood Warning continues for
the San Antonio River At Goliad.
* From Sunday morning to Tuesday evening.
* At 9:00 PM CDT Friday the stage was 18.9 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage Sunday
afternoon and crest around 27.0 feet Monday morning. The river is
then expected to fall below flood stage Tuesday morning.
* Impact...At 25.0 feet, Minor lowland flooding occurs, with water
in the lowest areas of Goliad State Park. Livestock below Goliad
to the Guadalupe River confluence are cut off and potentially
drown.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
San Antonio River
Goliad 25.0 18.9 Fri 9 pm 23.0 26.0 26.6 19.3 7.1
&&
LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
2863 9759
$$
JCP216
WGUS84 KCRP 161428
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
928 AM CDT Sat Oct 16 2021
...The Flood Warning is extended for the following rivers in Texas...
San Antonio River At Goliad affecting Refugio, Calhoun, Goliad
and Victoria Counties.
For the San Antonio River...including Goliad...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/crp.
&&
TXC057-175-391-469-170530-
/O.EXT.KCRP.FL.W.0059.211017T1240Z-211020T0236Z/
/GLIT2.1.ER.211017T1240Z.211018T1800Z.211019T0636Z.NO/
928 AM CDT Sat Oct 16 2021
...The Flood Warning is now in effect until late Tuesday evening...
The Flood Warning continues for
the San Antonio River At Goliad.
* From Sunday morning to late Tuesday evening.
* At 9:00 AM CDT Saturday the stage was 22.6 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by
Sunday morning and crest around 27.0 feet Monday morning. The
river is then expected to fall below flood stage Tuesday morning.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 am)
Location Stg Stg Day/Time Sun Mon Tue Wed Thu
San Antonio River
Goliad 25.0 22.6 Sat 9 am 24.9 27.1 24.1 10.4 5.7
&&
LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
2863 9759
$$
CB643
WGUS84 KCRP 170046
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
746 PM CDT Sat Oct 16 2021
...The Flood Warning is extended for the following river in Texas...
San Antonio River at Goliad affecting Refugio, Calhoun, Goliad
and Victoria Counties.
For the San Antonio River...including Goliad...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC057-175-391-469-171530-
/O.EXT.KCRP.FL.W.0059.211017T1240Z-000000T0000Z/
/GLIT2.1.ER.211017T0414Z.211018T1200Z.211019T1221Z.NO/
746 PM CDT Sat Oct 16 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the San Antonio River At Goliad.
* From Sunday morning until further notice.
* At 7:00 PM CDT, Saturday the stage was 24.5 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river will crest near 27.7 feet Monday morning,
then begin a slow fall, dropping below flood stage Tuesday morning.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Sun Mon Tue Wed Thu
San Antonio River
Goliad 25.0 24.5 Sat 7 pm 27.1 27.0 21.2 10.6 8.3
&&
LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
2863 9759
$$682
WGUS84 KCRP 170107
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
807 PM CDT Sat Oct 16 2021
...The Flood Warning continues for the following river in Texas...
San Antonio River at Goliad affecting Refugio, Calhoun, Goliad
and Victoria Counties.
For the San Antonio River...including Goliad...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC057-175-391-469-171545-
/O.CON.KCRP.FL.W.0059.211017T1240Z-000000T0000Z/
/GLIT2.1.ER.211017T0414Z.211018T1200Z.211019T1221Z.NO/
807 PM CDT Sat Oct 16 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the San Antonio River At Goliad.
* From Sunday morning until further notice.
* At 7:00 PM CDT Saturday, the stage was 24.5 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river will crest near 27.7 feet Monday morning,
then begin a slow fall, dropping below flood stage Tuesday morning.
* Minor low land flooding occurs, with water in the lowest areas of
Goliad State Park. Livestock below Goliad to the Guadalupe River
confluence are cut off, and could drown.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Sun Mon Tue Wed Thu
San Antonio River
Goliad 25.0 24.5 Sat 7 pm 27.1 27.0 21.2 10.6 8.3
&&
LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
2863 9759
$$449
WGUS84 KCRP 170115
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
815 PM CDT Sat Oct 16 2021
...The Flood Warning continues for the following river in Texas...
San Antonio River At Goliad affecting Refugio, Calhoun, Goliad
and Victoria Counties.
For the San Antonio River...including Goliad...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC057-175-391-469-171615-
/O.CON.KCRP.FL.W.0059.211017T1240Z-000000T0000Z/
/GLIT2.1.ER.211017T0414Z.211018T1200Z.211019T1221Z.NO/
815 PM CDT Sat Oct 16 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the San Antonio River At Goliad.
* From Sunday morning until further notice.
* At 7:00 PM CDT Saturday, the stage was 24.5 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river will crest near 27.7 feet Monday morning,
then begin a slow fall, dropping below flood stage Tuesday morning.
* Impacts...Minor low land flooding occurs, with water in the lowest
areas of Goliad State Park. Livestock below Goliad to the
Guadalupe River confluence are cut off, and could drown.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Sun Mon Tue Wed Thu
San Antonio River
Goliad 25.0 24.5 Sat 7 pm 27.1 27.0 21.2 10.6 8.3
&&
LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
2863 9759
$$579
WGUS84 KCRP 171355
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
855 AM CDT Sun Oct 17 2021
...The Flood Warning continues for the following rivers in Texas...
San Antonio River At Goliad affecting Refugio, Calhoun, Goliad
and Victoria Counties.
For the San Antonio River...including Goliad...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC057-175-391-469-180500-
/O.CON.KCRP.FL.W.0059.000000T0000Z-000000T0000Z/
/GLIT2.1.ER.211017T0309Z.211018T1200Z.211019T1218Z.NO/
855 AM CDT Sun Oct 17 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the San Antonio River At Goliad.
* Until further notice.
* At 7:00 AM CDT Sunday the stage was 26.2 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise into the minor flood
stage overnight. It is expected to crest around 28.3 feet tomorrow
morning. It will then fall below flood stage Tuesday morning.
* Impact...At 30.0 feet, Moderate lowland flooding occurs, covering
much of camping area at Goliad State Park.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 am)
Location Stg Stg Day/Time Mon Tue Wed Thu Fri
San Antonio River
Goliad 25.0 26.2 Sun 7 am 28.3 25.1 15.2 8.8 8.1
&&
LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
2863 9759
$$
ADAMS846
WGUS84 KCRP 180043
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
743 PM CDT Sun Oct 17 2021
...The Flood Warning continues for the following river in Texas...
San Antonio River at Goliad affecting Refugio, Calhoun, Goliad
and Victoria Counties.
For the San Antonio River...including Goliad...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC057-175-391-469-181545-
/O.CON.KCRP.FL.W.0059.000000T0000Z-000000T0000Z/
/GLIT2.1.ER.211017T0309Z.211018T1200Z.211019T0615Z.NO/
743 PM CDT Sun Oct 17 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the San Antonio River At Goliad.
* Until further notice.
* At 7:00 PM CDT Sunday, the stage was 27.6 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will crest near 28.3 feet Monday morning,
then begin to fall Monday afternoon, dropping below flood stage
early Tuesday morning.
* Impact...At 30.0 feet, moderate lowland flooding occurs, covering
much of camping area at Goliad State Park.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Mon Tue Wed Thu Fri
San Antonio River
Goliad 25.0 27.6 Sun 7 pm 26.7 17.1 7.8 6.8 6.4
&&
LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
2863 9759
$$253
WGUS84 KCRP 181321
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
821 AM CDT Mon Oct 18 2021
...The Flood Warning continues for the following rivers in Texas...
San Antonio River At Goliad affecting Refugio, Calhoun, Goliad
and Victoria Counties.
For the San Antonio River...including Goliad...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC057-175-391-469-190430-
/O.CON.KCRP.FL.W.0059.000000T0000Z-000000T0000Z/
/GLIT2.1.ER.211017T0309Z.211018T0430Z.211019T0742Z.NO/
821 AM CDT Mon Oct 18 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the San Antonio River At Goliad.
* Until further notice.
* At 8:00 AM CDT Monday the stage was 26.5 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river has crested and is falling. It will fall
below flood stage early Tuesday morning.
* Impact...At 25.0 feet, Minor lowland flooding occurs, with water
in the lowest areas of Goliad State Park. Livestock below Goliad
to the Guadalupe River confluence are cut off and potentially
drown.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 am)
Location Stg Stg Day/Time Tue Wed Thu Fri Sat
San Antonio River
Goliad 25.0 26.5 Mon 8 am 24.0 13.4 8.1 6.8 6.1
&&
LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
2863 9759
$$
TE674
WGUS84 KCRP 190033
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
733 PM CDT Mon Oct 18 2021
...The Flood Warning continues for the following river in Texas...
San Antonio River at Goliad affecting Refugio, Calhoun, Goliad
and Victoria Counties.
For the San Antonio River...including Goliad...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC057-175-391-469-191515-
/O.EXT.KCRP.FL.W.0059.000000T0000Z-211020T0044Z/
/GLIT2.1.ER.211017T0309Z.211018T1445Z.211019T0939Z.NO/
733 PM CDT Mon Oct 18 2021
...The Flood Warning is now in effect until tomorrow evening...
The Flood Warning continues for
the San Antonio River At Goliad.
* Until tomorrow evening.
* At 7:00 PM CDT Monday, the stage was 27.9 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will drop below flood stage early Tuesday
morning, with a continued fall through the week.
* Impact...At 30.0 feet, moderate lowland flooding occurs, covering
much of camping area at Goliad State Park.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Tue Wed Thu Fri Sat
San Antonio River
Goliad 25.0 27.9 Mon 7 pm 16.4 6.1 4.5 4.5 4.5
&&
LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
2863 9759
$$667
WGUS84 KCRP 191355
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
855 AM CDT Tue Oct 19 2021
...The Flood Warning continues for the following rivers in Texas...
San Antonio River At Goliad affecting Refugio, Calhoun, Goliad
and Victoria Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC057-175-391-469-200045-
/O.CON.KCRP.FL.W.0059.000000T0000Z-211020T0044Z/
/GLIT2.1.ER.211017T0309Z.211018T1445Z.211019T0903Z.NO/
855 AM CDT Tue Oct 19 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the San Antonio River At Goliad.
* Until this evening.
* At 8:00 AM CDT Tuesday the stage was 22.5 feet.
* Flood stage is 25.0 feet.
* No flooding is currently forecast.
* Forecast...The river has fallen below flood stage, however it will
remain at caution levels through this afternoon. The river is
expected to fall below caution tonight.
* Impact...At 22.0 feet, Flooding begins in the lowest areas of
Goliad State Park, with these portions of the park closed.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 am)
Location Stg Stg Day/Time Wed Thu Fri Sat Sun
San Antonio River
Goliad 25.0 22.5 Tue 8 am 10.1 5.6 4.9 4.9 4.8
&&
LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
2863 9759
$$
TE003
WGUS84 KCRP 200018
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
718 PM CDT Tue Oct 19 2021
...The Flood Warning is cancelled for the following river in Texas...
San Antonio River at Goliad affecting Refugio, Calhoun, Goliad
and Victoria Counties.
TXC057-175-391-469-200130-
/O.CAN.KCRP.FL.W.0059.000000T0000Z-211020T0018Z/
/GLIT2.1.ER.211017T0309Z.211018T1445Z.000000T0000Z.NO/
718 PM CDT Tue Oct 19 2021
...The Flood Warning for the San Antonio River At Goliad has been
cancelled...
The Flood Warning is cancelled for
the San Antonio River At Goliad.
* At 7:00 PM CDT Tuesday, the stage was 13.9 feet.
* Flood stage is 25.0 feet.
* Forecast...The river is below caution and action stage. Therefore,
this is the last statement for this event.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Wed Thu Fri Sat Sun
San Antonio River
Goliad 25.0 13.9 Tue 7 pm 7.5 5.6 5.2 5.0 4.8
&&
LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
2863 9759
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Oct 15, 6:44 AM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Oct 15, 6:44 AM CDT, 3 hours 12 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 644 AM CDT Fri Oct 15 2021 .AVIATION... BR/FG currently and expected across all sites this morning resulting in MVFR/IFR conditions. Conditions expected to improve by late morning and back to VFR early this afternoon. As a cold front moves through today visibilities could be impacted as some isolated showers and thunderstorms are possible from this evening into late tonight. Have included TSRA for COT and VCSH for VCT but not confident enough for other sites with coverage. Winds still expecting to shift out of the north and gust this evening with passage of the front. Otherwise, expecting mostly VFR conditions through the end of the period. && .PREV DISCUSSION... /Issued 529 AM CDT Fri Oct 15 2021/ UPDATED DISCUSSION AND MARINE SECTION... Tides have fallen below criteria and the PETSS and ETSS guidance reflect that levels should remain below 2 ft MSL. Have allowed the Coastal Flood Advisory to expire. PREV DISCUSSION... /Issued 418 AM CDT Fri Oct 15 2021/ SHORT TERM (Today through Saturday)... The synoptic pattern includes an high South of TX stretching northeast over the Gulf of Mexico with a mid-level trough digging across the Plains. As the Trough progresses eastward a cold front will surge south reaching our CWA Friday late afternoon/evening and the coast late Friday. Some patchy fog is expected to develop across the Coastal Plains and Victoria Crossroads area this morning. Isolated showers and thunderstorms are possible throughout the day today ahead and along the front with activity tapering off late this evening. A pre- frontal wind shift to the north will increase and become gusty (20-30 mph) behind the front. The increased winds will elevate fire weather concerns but the limiting factor here is fuels are not as dry as a few days ago thanks to the recent rainfall. Afternoon highs today are expected to be in the 90s with about a 20 degree cooldown tomorrow afternoon in the much drier air (PWATS < 0.50") that will settle in behind the front. LONG TERM (Saturday Night through Thursday)... Surface high pressure drifts across the region late in the weekend with quiet weather anticipated. A mid level shortwave will push across on Sunday, but moisture levels will be low enough to preclude any associated convection. By early in the week, the ridge shifts west with onshore flow returning. Surface moisture comes back fairly rapidly, but deeper moisture is slower to return. Mid/upper level ridging will be in place early in the week, but we'll start to see some weaknesses in that ridge by the later half of the week. This will allow for slight chance PoPs...right now, it looks like this should remain confined to right along the coast, unless the deep moisture gets farther inland. Below normal temperatures continue on Sunday, but will gradually increase increase through the week, back above normal by mid-week. After a couple of nights in the 50s, low temps will also gradually increase through the week. MARINE... Generally weak onshore flow will continue today ahead of an approaching cold front. Isolated showers and thunderstorms can be expected today before the front moves over the waters this evening. Strong to very strong northerly winds will develop in the wake of the front with Small Craft Advisory conditions from Friday night through Saturday. Offshore flow gradually subsides beginning Saturday night. Onshore flow will develop by early next week and light to moderate levels. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 90 61 76 55 76 / 20 20 0 0 0 Victoria 90 57 76 51 75 / 30 10 0 0 0 Laredo 92 62 78 57 78 / 20 20 0 0 0 Alice 92 60 78 51 78 / 20 20 0 0 0 Rockport 89 63 77 59 77 / 20 20 0 0 0 Cotulla 92 59 78 54 79 / 30 10 0 0 0 Kingsville 91 61 76 53 77 / 20 30 0 0 0 Navy Corpus 88 66 76 63 76 / 20 20 0 0 0 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && BF/80...AVIATION
Hazardous weather outlook, Oct 15, 4:47 AM CDT, 5 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 447 AM CDT Fri Oct 15 2021 TXZ229>234-239>247-342>347-442-443-447-161000- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 447 AM CDT Fri Oct 15 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Isolated thunderstorms are expected today. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Low humidity levels and moderate northerly winds may result in an elevated fire danger east on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-161000- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 447 AM CDT Fri Oct 15 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Small Craft Advisory conditions are expected tonight. Isolated thunderstorms are expected today and tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Small craft advisory conditions are likely Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. PH/BF
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 10:09 AM CDT | Gale Warning | CRP | 27 hr | |
| Oct 15, 10:10 AM CDT | Wind Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio | 24 hr |
| Oct 15, 2:30 PM CDT | Special Weather Statement | CRP | Jim Hogg | 30 min |
| Oct 15, 3:50 PM CDT | Special Weather Statement | CRP | Duval, Jim Wells | 40 min |
| Oct 15, 5:01 PM CDT | Special Weather Statement | CRP | McMullen | 44 min |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.